# SDR DL72W953581

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Masks
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF OPER 6821 - DURING O/2 DROP CHECK, MASK PANELS DID NOT OPEN AT SEATS 2AB, 13ABC, AND 28DEF.  FOUND AT F-1 LTR CHECK.  REPLACED PSU PANELS, OPERATION NORMAL.
